Pubblicazioni il cui periodico è "APPLIED MATHEMATICS LETTERS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 27.

Articolo di rivista Pandolfi, Luciano; Triulzi, Daniele (2016)
Regularity of the steering control for systems with persistent memory. In: APPLIED MATHEMATICS LETTERS, vol. 51, pp. 34-40. - ISSN 0893-9659
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista Preziosi, Luigi; Fransos, Davide; Bruno, Luca (2015)
A multiphase first order model for non-equilibrium sand erosion, transport and sedimentation. In: APPLIED MATHEMATICS LETTERS, vol. 45, pp. 69-75. - ISSN 0893-9659
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista M.E. Delitala, T. Lorenzi (2013)
Drift-diffusion limit of a model for the dynamics of epithelial and mesenchymal cell monolayers. In: APPLIED MATHEMATICS LETTERS, vol. 26, pp. 826-830. - ISSN 0893-9659
Web of Science: 0 - Scopus: 0

Articolo di rivista Arlotti L.; De Angelis E.; Fermo L. ; Lachowicz M.; Bellomo N. (2012)
On a class of integro-differential equations modeling complex systems with nonlinear interactions. In: APPLIED MATHEMATICS LETTERS, vol. 25 n. 3, pp. 490-495. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 18 - Scopus: 17
[img]

Articolo di rivista Bellouquid A.; Delitala M. (2011)
Asymptotic limits of a discrete kinetic theory model of vehicular traffic. In: APPLIED MATHEMATICS LETTERS, vol. 24, pp. 972-978. - ISSN 0893-9659
Web of Science: 14 - Scopus: 16

Articolo di rivista Arlotti L.; De Angelis E. (2011)
On the Initial Value Problem of a Class of Models of the Kinetic Theory for Active Particles. In: APPLIED MATHEMATICS LETTERS, vol. 24, pp. 257-263. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 4
[img]

Articolo di rivista Bianca C., Coscia V. (2011)
On the coupling of steady and adaptive velocity grids in vehiculartraffic modelling. In: APPLIED MATHEMATICS LETTERS, vol. 24, pp. 149-155. - ISSN 0893-9659
Web of Science: 14 - Scopus: 21

Articolo di rivista De Lillo S.; Bellomo N. (2011)
On the modeling of collective learning dynamics. In: APPLIED MATHEMATICS LETTERS, vol. 24 n. 11, pp. 1861-1866. - ISSN 0893-9659
Web of Science: 11 - Scopus: 10

Articolo di rivista Bellomo N. (2010)
Modeling the hiding-learning dynamics in large living systems. In: APPLIED MATHEMATICS LETTERS, vol. 23, pp. 907-911. - ISSN 0893-9659
Web of Science: 16 - Scopus: 16

Articolo di rivista Bellomo N.; Bianca C.; Mongiovì M.S. (2010)
On the modeling of nonlinear interactions in large complex systems,. In: APPLIED MATHEMATICS LETTERS, vol. 23, pp. 1372-1377. - ISSN 0893-9659
Web of Science: 13 - Scopus: 23

Articolo di rivista Avdonin S.A; Pandolfi L. (2009)
Boundary control method and coefficient identification in the presence of boundary dissipation. In: APPLIED MATHEMATICS LETTERS, vol. 22, pp. 1705-1709. - ISSN 0893-9659
Web of Science: 4 - Scopus: 5

Articolo di rivista Galle, Joerg; Preziosi, Luigi; Tosin, Andrea (2009)
Contact inhibition of growth described using a multiphase model and an individual cell-based model. In: APPLIED MATHEMATICS LETTERS, vol. 22 n. 10, pp. 1483-1490. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 16 - Scopus: 20
[img]

Articolo di rivista Tosin, Andrea (2009)
From generalized kinetic theory to discrete velocity modeling of vehicular traffic. A stochastic game approach. In: APPLIED MATHEMATICS LETTERS, vol. 22 n. 7, pp. 1122-1125. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 6
[img]

Articolo di rivista Bellomo N.; Delitala M (2009)
On the coupling of higher and lower scales using the mathematical kinetic theory of active particles. In: APPLIED MATHEMATICS LETTERS, vol. 22, pp. 646-650. - ISSN 0893-9659
Web of Science: 6 - Scopus: 9

Articolo di rivista Bonzani I. (2007)
Hyperbolicity Analysis of a Class of Dynamical Systems Modelling Traffic Flow. In: APPLIED MATHEMATICS LETTERS, vol. 20, pp. 933-937. - ISSN 0893-9659
Web of Science: 6 - Scopus: 7

Articolo di rivista Recupero V. (2007)
On locally isotone rate independent operators. In: APPLIED MATHEMATICS LETTERS, vol. 20, pp. 1156-1160. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 12
[img]

Articolo di rivista Indri M.; Tornambe' A. (2006)
Control of a Series of Carts in the Case of Nonsmooth Unilateral Impacts. In: APPLIED MATHEMATICS LETTERS, vol. 19 (6), pp. 541-546. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Articolo di rivista M.L. Bertotti; Delitala M.E. (2006)
On the qualitative analysis of the solutions of a mathematical model of social dynamics. In: APPLIED MATHEMATICS LETTERS, vol. 19, pp. 1107-1112. - ISSN 0893-9659
Web of Science: 5 - Scopus: 6

Articolo di rivista Bonzani I.; Ferrero M; Mussone L (2006)
On the velocity distribution at equilibrium in the mathematical theory of vehicular traffic flow. In: APPLIED MATHEMATICS LETTERS, vol. 19, pp. 908-912. - ISSN 0893-9659
Web of Science: 0 - Scopus: 0

Articolo di rivista Lancellotta R.; Bonzani I. (2005)
Some remarks on nonlinear consolidation models. In: APPLIED MATHEMATICS LETTERS, vol. 18, pp. 811-815. - ISSN 0893-9659
Web of Science: 1 - Scopus: 1

Articolo di rivista H.M. Byrne; J.R. King; D.L.S. Mcelwain; Preziosi L. (2003)
A two-phase model of solid tumor growth. In: APPLIED MATHEMATICS LETTERS, vol. 16, pp. 567-573. - ISSN 0893-9659
Web of Science: 95 - Scopus: 102

Articolo di rivista De Angelis E.; Grunfeld C.P. (2001)
The Cauchy problem for the generalized Boltzmann equation with dissipative collisions. In: APPLIED MATHEMATICS LETTERS, vol. 14, pp. 941-947. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Maksimov V; Pandolfi L. (2001)
Dynamical reconstruction of unknown inputs in nonlinear differential equations. In: APPLIED MATHEMATICS LETTERS, vol. 14, pp. 725-730. - ISSN 0893-9659
Web of Science: 2 - Scopus: 4

Articolo di rivista Bertoluzza S.; Canuto C.; Tabacco A. (2000)
Negative norm stabilization of convection-diffusion problems. In: APPLIED MATHEMATICS LETTERS, vol. 13, pp. 121-127. - ISSN 0893-9659
Web of Science: 12 - Scopus: 12

Articolo di rivista Longo E.; Bellomo N. (1999)
The Boltzmann equation for dissipative mixtures. In: APPLIED MATHEMATICS LETTERS, vol. 12, pp. 39-44. - ISSN 0893-9659
Web of Science: 3 - Scopus: 3

Articolo di rivista Bonzani I. (1996)
Continuous approximated solutions of a class of nonlinear integrodifferential equations. In: APPLIED MATHEMATICS LETTERS, vol. 9, pp. 103-107. - ISSN 0893-9659

Articolo di rivista Bonzani I.; Vacca M.T. (1995)
The solution to the Cauchy problem for a class of nonlinear integrodifferential equations. In: APPLIED MATHEMATICS LETTERS, vol. 8, pp. 25-28. - ISSN 0893-9659
Web of Science: 1 - Scopus: 1

Questa lista è stata generata il Fri Dec 8 07:47:19 2017 CET.